alexa Myoclonus secondary to withdrawal from transdermal fentanyl: case report and literature review.
Anesthesiology

Anesthesiology

Journal of Pain & Relief

Author(s): Han PK, Arnold R, Bond G, Janson D, AbuElmagd K

Abstract Share this page

Abstract Myoclonus is a common and well-described adverse effect of opioids. Most cases reported in the literature have been associated with opioid administration, rather than with opioid withdrawal. We describe a case of myoclonus secondary to withdrawal from transdermal fentanyl. We review the literature regarding myoclonus related to opioid therapy (opioid-induced myoclonus) and withdrawal (opioid withdrawal myoclonus), and discuss possible mechanisms and therapies for these phenomena.
This article was published in J Pain Symptom Manage and referenced in Journal of Pain & Relief

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords